# SDR COMA0360479

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 5,240 hours, 6,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5228 DURING INSPECTION FOUND MAIN CABIN DOOR EMERGENCY EXIT SIGN INOPERATIVE.  CLEANED CONNECTOR.
